# SDR 9617023218

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AFTER LANDING GEAR EXTENSION, RECEIVED L/G GEAR NOT DOWNLOCKED MESSAGE.  CYCLED LANDING GEAR AND ALL INDICATIONS WERE NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED PROXIMITY SENSOR 25GA, LANDING GEAR SELECTOR VALVE AND NR 2 LANDING GEAR CONTROL INTERFACE UNIT, OPERATIONAL CHECK OK.
